# SDR HALA2017071100182

- Difficulty date: July 10, 2017
- Submitted: July 11, 2017
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33467
- Aircraft time: 55,223 hours, 10,046 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Condition: Odor
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELEC ODOR IN THE R2 LAVATORY.   REPLACED THE LIGHT SOCKET IAW AMM 33-26-00-962-001 AND OPS CHECKED SATISFACTORY.
